# SDR MALA040217

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 16,294 hours, 17,811 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR LEAK LIGHT ILLUMINATED IN FLIGHT, HIGH PRESS BLEEDS WERE OFF AT THE TIME.  REMOVED AND REPLACED LT FLAP COVE DUCT PERI SEALS IAW SF340MM 36-10-00.  PERFORMED OPERATIONAL TESTS IAW SF340MM 36-23-00-5.  NO DEFECTS NOTED AT THIS TIME.
